# SDR SIMA20210416003

- Difficulty date: April 16, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 48,512 hours, 43,965 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 1 Bleed Sys
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED 1 LEAK EICAS MSG IN AIR. HAPPENED AFTER OR DIRECTLY AFTER ENTERING ICING DID NOT DECLARE EMERGENCY-C/A-PERFORMED DUCT LINE INSPECTION AND CHECK IAW EMB 145 36-11-09 AND PERFORMED ENGINE BLEED VALVE OPERATIONAL CHECK IAW 36-11-05. OPS CHECK GOOD
